# SDR CALA2020011000114

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 59,409 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 6226504: A3NB-53-3-6185 AFT CABIN R/H SHEAR WEB BETWEEN FR 6 9 AND FR 70 HAS CORROSION. REMOVED AND REPLACED R/H SHEAR WEB IN AFT CABIN REF SRM 51-42-11 . DATA WAS TRANSCRIBED FROM PAPER DOC UAL N/R 6226504, WORK ACP BY MECH INSP ON 07JAN20.
